Alert archive / Texas / Small Craft Advisories in 2012
Small Craft Advisory 55, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Nov 23, 2012, 1:30 PM CST. It took effect at Nov 24, 2012, 12:00 AM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 23, 2012, 1:30 PM CST (19:30 UTC)
- In effect from
- Nov 24, 2012, 12:00 AM CST
- Expired
- Nov 24, 2012, 12:00 PM CST
- In force
- 12 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
772 WHUS74 KBRO 231930 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 130 PM CST FRI NOV 23 2012 ...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GULF OF MEXICO. GMZ130-132-135-150-155-170-175-240330- /O.NEW.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 130 PM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY MORNING. * SEAS...INCREASING TO 4 TO 5 FEET NEARSHORE...6 TO 7 OFFSHORE OVERNIGHT INTO SATURDAY MORNING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
4 follow-up statements
259 WHUS74 KBRO 231935 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 135 PM CST FRI NOV 23 2012 ...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GULF OF MEXICO. GMZ130-132-135-150-155-170-175-240345- /O.CON.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 135 PM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON CST SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY MORNING. * SEAS...INCREASING TO 4 TO 6 FEET NEARSHORE...6 TO 8 OFFSHORE OVERNIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
495 WHUS74 KBRO 240342 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 942 PM CST FRI NOV 23 2012 ...DETERIORATING MARINE CONDITIONS OVERNIGHT INTO SATURDAY MORNING... .A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS COASTAL WATERS OVERNIGHT TONIGHT. THE PRESSURE GRADIENT BEHIND THE FRONT WILL TIGHTEN AND WIND SPEEDS WILL INCREASE AS WELL AS INCREASING SEAS THROUGH SATURDAY MORNING. MARINE CONDITIONS SLOWLY IMPROVE SATURDAY AFTERNOON AS HIGH PRESSURE BUILDS ACROSS THE WESTERN GULF OF MEXICO. GMZ130-132-135-150-155-170-175-241145- /O.CON.KBRO.SC.Y.0055.121124T0600Z-121124T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 942 PM CST FRI NOV 23 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SATURDAY. * WINDS...INCREASING TO 20 TO 25 KNOTS OVERNIGHT INTO SATURDAY MORNING. * SEAS...INCREASING TO 4 TO 6 FEET NEARSHORE...6 TO 8 OFFSHORE OVERNIGHT INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
484 WHUS74 KBRO 241000 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 AM CST SAT NOV 24 2012 ...WEAKER COLD FRONT TO PRODUCE BRIEF ADVERSE CONDITIONS... .A COLD FRONT MOVING ACROSS THE COASTAL WATERS EARLY THIS MORNING IS MOVING SLOWER AND SLOWLY WEAKENING AS TRACKS SOUTH. BRIEF SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED THIS MORNING MAINLY OVER THE OFFSHORE WATERS. GMZ130-132-135-241100- /O.CAN.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 400 AM CST SAT NOV 24 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE SMALL CRAFT ADVISORY. SMALL CRAFT SHOULD EXERCISE CAUTIONS AS WINDS INCREASE FROM THE NORTH ONLY 15 TO 20 KNOTS. $$ GMZ150-155-170-175-241800- /O.CON.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 400 AM CST SAT NOV 24 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS...INCREASING TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25 KNOTS THIS MORNING. * SEAS...INCREASING TO 4 TO 7 FEET THROUGH THE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
654 WHUS74 KBRO 241804 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1204 PM CST SAT NOV 24 2012 GMZ150-155-170-175-241915- /O.EXP.KBRO.SC.Y.0055.000000T0000Z-121124T1800Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1204 PM CST SAT NOV 24 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DIMINISH AND SEAS WILL SLOWLY SUBSIDE THROUGH THE AFTERNOON HOURS. SMALL CRAFT SHOULD EXERCISE CAUTION AS WIND SPEEDS OF 15 TO 20 KNOTS WILL STILL BE POSSIBLE. $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 23, 11:33 AM CST, 1 hour 57 minutes earlier.
Area forecast discussion, Nov 23, 11:33 AM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 1133 AM CST FRI NOV 23 2012 .DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. && .AVIATION...COLD FRONT LOCATED IN CENTRAL TEXAS AND ON ITS WAY TO DEEP SOUTH TEXAS WITH ARRIVAL TONIGHT. AHEAD OF THIS FEATURE...STRATUS HAS DEVELOPED WITH BASES AOA 060 WITH CIRRUS STREAMING IN FROM THE SOUTHWEST. WINDS WILL SWITCH TO THE EAST THIS AFTERNOON AND NORTHERLY OVERNIGHT. SHOWERS ARE LIKELY THIS AFTERNOON AT KMFE AND OVERNIGHT ACROSS ALL TAF SITES. EXPECT GUSTY WINDS AFTER FRONTAL PASSAGE MAINLY ON SATURDAY. && .PREV DISCUSSION... /ISSUED 527 AM CST FRI NOV 23 2012/ DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW. AVIATION...VFR CONDITIONS CONTINUE THROUGH THE DAY WITH CLOUD DECK REMAINING JUST ABOVE 3000 FEET. LOW CHANCE OF RAIN SHOWERS BEFORE SUNSET...MAINLY FOR KMFE...WITH MAIN AREAS OF PRECIP REMAINING TO THE NW. BETTER CHANCES FOR RAIN SHOWERS OVERNIGHT AS THE FRONT PASSES THROUGH DEEP SOUTH TEXAS. A FEW CLAPS OF THUNDER ARE POSSIBLE RIGHT ALONG THE FRONT...BUT FELT CHANCES WERE TOO LOW TO MENTION IN TAFS. WINDS BEHIND THE FRONT WILL SHIFT TO THE NORTH...BUT WILL NOT INCREASE UNTIL AFTER SUNRISE SATURDAY. PREV DISCUSSION... /ISSUED 349 AM CST FRI NOV 23 2012/ SHORT TERM.../TODAY THROUGH SATURDAY/... COLD FRONT CURRENTLY STRETCHING FROM WICHITA FALLS TO ABILENE TO SAN ANGELO THIS MORNING AND PROGRESSING SOUTHWARD ABOUT 20MPH. WEAK SOUTHEAST FLOW LOCALLY CONTINUES TO PUSH GULF MOISTURE ACROSS THE REGION...WITH MOISTURE FOCUSING AHEAD OF THE FRONT. WEAK IMPULSES RACING THROUGH ALOFT WILL BEGIN TO SPARK THUNDERSTORMS LATE THIS AFTERNOON. BETTER CHANCES START OVERNIGHT WHEN THE FRONT FINALLY ARRIVES WITH THE BETTER LLVL LIFTING. THUNDER IS A POSSIBILITY INITIALLY WITH THE FRONT...BUT ONCE THE FRONTAL DYNAMICS HAVE PASSED...PRECIPITATION WILL TRANSITION TO HIGH BASED RAIN SHOWERS. WITH WINDS ALOFT TURNING MORE ZONAL OVERNIGHT...THE FRONT WILL SLOW DOWN ACROSS THE REGION TONIGHT INTO TOMORROW MORNING. RAIN CHANCES REMAIN GOOD FOR SATURDAY...BUT RAINFALL AMOUNTS WILL NOT BE HEAVY. TEMPERATURES WILL REACH THE UPPER 70S TODAY...MAINLY HELD BACK BY DENSE CLOUD COVER. COOLER TEMPS FORECAST FOR SATURDAY...WITH HIGHS STRUGGLING TO REACH 70 DEGREES. LONG TERM.../SATURDAY NIGHT THROUGH FRIDAY/... FRONT WILL BE LOCATED IN THE SOUTHERN END OF THE CWA AT THE BEGINNING OF THE LONG TERM. ISOLATED SHOWERS WILL LINGER ACROSS SOUTH TEXAS AS THIS BOUNDARY REMAINS SOUTH THE TEXAS BORDERLINE THROUGH SATURDAY NIGHT. TROUGH DEVELOPING OVER THE COAST OF BAJA CA WILL AID THIS FRONT TO MIGRATE NORTHWARD INTO THE CWA SUNDAY. LEFT INHERITED 20 PERCENT POP AT THIS TIME AS THERE IS ABUNDANT MOISTURE IN THE AREA THAT WILL TRIGGER ISOLATED SHOWERS ALONG THE COASTAL COUNTIES EARLY SUNDAY. THIS ACTIVITY QUICKLY MOVES NORTHWARD REDUCING THE CHANCE FOR SUNDAY AFTERNOON. RAIN CHANCES RETURN LATE MONDAY INTO TUESDAY AS THE NEXT UPPER LEVEL SYSTEM APPROACHES FROM THE WEST. THIS SYSTEM WILL MOVE ACROSS THE CENTRAL PLAINS BY MONDAY NIGHT INTO TUESDAY. THE ASSOCIATED FRONT WILL MAKE ITS WAY ACROSS THE VALLEY BY EARLY TUESDAY WHICH WILL PROVIDE SHOWERS AHEAD OF IT. MAIN CHANCE OF SHOWERS WILL BE POSSIBLE EARLY TUESDAY ALON THE COAST. HIGH TEMPERATURES WILL GRADUALLY DECREASE INTO THE MID TO UPPER 70S FOR THE LOWER VALLEY ON TUESDAY. TEMPERATURES THROUGH THE WEEK WILL BE NEAR NORMAL AFTER THE FRONTAL PASSAGE WITH THE EXCEPTION OF MONDAY WHICH WILL BE A FEW DEGREES ABOVE NORMAL. BY MID WEEK...ONSHORE FLOW RETURNS AS SURFACE HIGH EXPANDS ACROSS THE SOUTHERN PLAINS. ANOTHER SHORTWAVE WILL MOVE ACROSS THE VALLEY ENHANCING SHOWERS ACROSS THE VALLEY BY LATER IN THE WEEK. GFS HAS A WEAKER SHORTWAVE DEVELOPING WEDNESDAY WHILE THE ECMWF DEVELOPS A MORE DEEPER TROUGH. CONFIDENCE IS NOT TOO HIGH AT THIS TIME WITH THE END OF THE WEEK. SURFACE HIGH EXPANDING ACROSS THE SOUTHERN PLAINS WILL ALLOW FOR ONSHORE FLOW TO DOMINATE THROUGH THE LATTER PART OF THE WEEK WHICH WILL ALLOW FOR GULF MOISTURE TO SURGE INTO THE AREA. MARINE.../TODAY THROUGH SATURDAY/... CONDITIONS WILL REMAINS STAGNANT TODAY AS SOUTHEAST WINDS RUN 5 TO 10 KNOTS. THE FRONT WILL ARRIVE TONIGHT JUST AFTER MIDNIGHT...WITH WINDS SHIFTING TO THE NORTH AND INCREASING TO 20 TO 25 KNOTS. SEAS WILL JUMP BEHIND THE FRONT...REACHING 7 TO 8 FEET BY SATURDAY MORNING. SMALL CRAFT ADVISORIES ARE LIKELY FOR ALL MARINE ZONES STARTING AFTER MIDNIGHT TONIGHT. /SATURDAY NIGHT THROUGH FRIDAY... FRONT WILL BE LOCATED SOUTH OF THE FORECAST AREA BY SATURDAY NIGHT WITH MOST OF THE CONVECTION SOUTH OF THE COASTAL WATERS. EXPECT A SOUTHERLY FLOW INTO MONDAY AS ANOTHER SYSTEM MOVES ACROSS THE CENTRAL PLAINS. ANOTHER FRONT WILL MAKE IT ACROSS THE VALLEY TUESDAY. THIS SYSTEM WILL SHIFT WINDS BACK NORTH TO NORTHEAST LATE TUESDAY. A SCEC/SCA WILL BE POSSIBLE TUESDAY AND WEDNESDAY. ONSHORE EASTERLY FLOW RETURNS THURSDAY INTO FRIDAY. CHANCE OF SHOWERS WILL BE POSSIBLE OVER THE GULF WATERS. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT: HTTP://WEATHER.GOV/RGV 55/60
Hazardous weather outlook, Nov 23, 5:13 AM CST, 8 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 513 AM CST FRI NOV 23 2012 TXZ248>257-241200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 513 AM CST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A HIGH RISK FOR RIP CURRENTS IS EXPECTED SATURDAY AS A COLD FRONT MOVES THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-241200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 513 AM CST FRI NOV 23 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORIES ARE LIKELY AFTER MIDNIGHT TONIGHT AS THE NEXT COLD FRONT RACES ACROSS THE NORTHWEST GULF OF MEXICO. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SMALL CRAFT ADVISORIES LIKELY TO CONTINUE INTO SATURDAY FOR GUSTY WINDS OF 20 TO 25 KNOTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Small Craft Advisories in Texas, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.